# SDR AUS20020418

- Difficulty date: April 22, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Newze FU24A954
- Engine: Lyc IO720A1B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN626A
- Condition: Broken
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) MAIN LANDING GEAR TORQUE LINK BOLT FAILED. LOWER HALF OF OLEO STRUT, TORQUE LINKS, AXLE AND WHEEL ASSEMBLY POPPED OUT AFTER TAKEOFF.
